For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

Minoxidil Feedback

If you use Minoxidil, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.


Good suggestion?
10/17/2012
I'm 23 years old and i have loss suddenly hair loss so i kindly request to give and good suggestion to re grow my hairs.
Muzammil

AskDocWeb: Take a look at Provillus, which is a supplement and Nisim Biofactors, which is a shampoo especially formulated for those with hair loss.


TrichoZed
10/20/2012
Pls advise. I'm 34, from Nigeria and have been battling with hair loss for about 7 years or morw now. I've been using a locally made hair cream, Skye, which has not been very effective. I have yet to use Minoxidil. However I came across TrichoZed (pills)on (link removed) and it sounds very effective. I am inclined to it cos it promises a much shorter period for visible results. Have you heard of TrichoZed? If yes, how effective is it? Awaiting your response.
Prince

AskDocWeb: The link you provided was selling hair extensions, not TrichoZed. So far we haven't heard from anyone who has used that product.

Note for Tina: Your post about acupuncture has been moved to the hair loss forum.


Thyroid patient with bald patch
10/24/2012
Hi, im a thyroid patient....at present im having a bald patch in my scalp will minoxidil help me to get out of this situation...or suggest me some alternate solution
Suneela

AskDocWeb: Whether or not minoxidil would help depends on what is causing the bald patch. If it is a fungal infection, that would require a different medication so get your doctor's opinion.

Some alternatives suggested by research come from a study by Dr. Hugh Rushton, a professor at Portsmouth University. Dr. Ruston found that 90 percent of women with thinning hair were deficient in iron and the amino acid lysine. Lysine helps transport iron, which is the most important element in the body and essential for many metabolic processes. One theory about hair loss is that when lysine and iron levels are low, the body may switch off some hair follicles to make these resources available elsewhere. Because meat, fish and eggs are the main food sources of lysine it is often difficult to get enough of this amino acid in the average diet. That's one reason why lysine supplements are popular.


Tugain 5% with VB 7 Forte tablet
10/26/2012
Hi sir, i m using continously tugain 5% with vb 7 forte tablt..bt it is not give good result....i m using since approx 3 mnth...so plzz tell me what can i do? my age is 2O nd i have hair loss nd pettern of baldness.
Azhar

AskDocWeb: Since there are a verity of causes for hair loss, there are also a verity of treatments. The treatment for hair loss caused by a vitamin deficiency is going to be very different from the treatment that would be used to treat hair loss caused by a fungal infection. Both of those treatments would be ineffective in treating hair loss caused by a thyroid problem. Do you begin to see a pattern here? If you don't know what is causing your hair loss then we suggest you consult with a dermatologist to find out. They may use a process of elimination but at least they can rule out causes and treatments that would be a waste of time and money.


Minokem-N 5%
10/29/2012
After consulting a dermatologist I have been trying minokem-N 5% (Minoxidil + Tretinoin + Azelaic Acid), KAIR foll, Triclanz shampoo & cap. keratop since one month. The problem is this that my hairfall has increased a lot with loosing on 100-200 strands i apply the lotions. Dandruff has also become worsen! I have doen all the test thyroid, PCOD & hb evrything is normal. Please help me shall i continue with the medicines or should i stop using them?
Tushita

AskDocWeb: Dandruff is one of the most common side effects of minoxidil and by itself is not a reason to discontinue use. It sounds like you need to have your dermatologist evaluate your progress to see if your treatment may need to be adjusted.


After discontinuing minoxidil
11/1/2012
I am 21 years old , i used minoxdel 5 percnt for 1 year and results in good hair growth...and now from last 5 month I have not applyed miniooxidel, but I did not faced any hair loss...is it possible I may face hair loss in future as it happen to everyone who stop minioxidel or is there anything we can sloow down the minioxidel dosage like weekly twice or some thing.
Faraz

AskDocWeb: Most of the hair loss that occurs in the first 6 months after discontinuing minoxidil is the hair that you would have lost if you had not used that product. The increase in hair loss after discontinuing minoxidil does not happen to everyone. You see, if the product wasn't preventing hair loss while you were using it then there would be no increase in the amount of hair you are losing when you stop using it.


Hair loss continues
11/1/2012
I am using mintop 5%..i am 22 year old girl....i cann't seen better result for using it...my hair loss is continue...what can i do?
Susmita

AskDocWeb: The product information for minoxidil, that's the active ingredient in Mintop, says to tell your doctor if your hair loss continues for more than 2 weeks. Also, tell your doctor if your hair growth does not increase after using Minoxidil for 4 months.


Does minoxidil cause hair to grey?
11/5/2012
I am started using minoxidil solution can it result in greying of hairs sugest me some vitamins tab
Monika

AskDocWeb: A small percentage of people who use minoxidil have changes in hair color and texture. These changes in hair color or texture are side effects that may or may not be desirable. And yes, there are a few reports of hair turning grey. We believe that most people would benefit from taking a good quality multi-vitamin and there are a lot of them on the market.


After 48 weeks?
11/7/2012
I'm experiencing worst hair fall. Can minoxin prevent the hairs from falling?? What will happen after 48 weeks?? Will the hairs again start falling???
Shawzeb

AskDocWeb: Minoxidil prevents hair from falling out for a good percentage of people but it doesn't work for everyone. What happens after 48 weeks has not been determined by clinical trials. Overall it appears to be worth trying but read the side effects so that you know what side effects are possible.


Mintop forte
11/12/2012
Hi, AskDocWeb, i am started using mintop forte from last week i got an frontal patchy baldness at the side of my head. right now there is no effect but i know its takes time. Actually i want to know that once i got a proper result can i stop using this solution or i have to continue this rest of my life.
Abhijit

AskDocWeb: When you stop using this hair growth stimulator the benefits that you gained are lost over a period of several months after discontinuing. That is the main difference between a "cure" and a "treatment." With a cure you would keep the benefits but a treatment like Mintop Forte has to be used continuously.

Report - 62 - 63 - Page 64 - 65 - 66 - 67 - Last page 118


We hope you find this page useful. If you have used Minoxidil, use the form below to add your review of Minoxidil, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review in the box below:

 

This consumer advocate website is protected by copyright 2010-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Minoxidil and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Askdocweb, Inc. may be paid a commission on products sold through links to other websites. For more information see FTC Disclaimer. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page